# SDR 07FDEA02834

- Difficulty date: August 12, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,523 hours, 9,107 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LIFT-OFF ACRID SMOKE ODOR AND EYES HAD BURNING SENSATION.  LEVEL OFF AT 10,000 FT.  NO  CLEARING.  OPENED RAM AIR ON DESCENT TO CLEAR AIR.  SHUT OFF NR 2 PACK AS IT HAD A HIGH TEMP 55 DEG C.  NO OTHER WARNINGS.  REPLACED CHECK VALVES 291394,293388,291388,292388.  CLEANED AND BLEW OUT BLEED AIR PRESSURE LINE  STARTING AT 14TH STAGE RESTRICTOR 291392 ENDING AT CHECK VALVE 291378 PERFORMED POWER ASSURANCE CHECK PER JRH.  RAN  NR 1 PACK FULL HOT/FULL COLD DURING POWER  ASSURANCE CHECK WITH NUMBER ONE ENGINE BLEED.  UPON RETURN TO THE GATE, FOUND ONLY MOISTURE IN FILTER 291376, REF MM 29-14-00-0.  CHANGED FILTER PER 29-14-00-0.  NO HYDRAULIC FLUID ODOR IN CABIN/COCKPIT DURING RUN.
